|Doctor wants to change my meds due to lipo.
Jul 1, 2003
I have been HIV+ since 1985 and I am 35 years old. I have been taking Sustiva and combivir for 4 years now. My stomach and breast have gotten huge. After a year of complaining my doctor finally has agreed to change my meds, can you give me any advice as what med regimen would be best that have the least side effect of lipodystrophy.My doctor wants to continue to use AZT.
I have jumped from a size 12 to an 18 in my stomach and a c cup to a DD.. Are there any medications that would help reduce the fat?
Response from Dr. Moyle
I would consider dropping the AZT in favour of abacavir or tenofovir. However I would also recommend and endocrine (hormone) work-up and some test to check for insulin resistance/glucose intolerance before leaping to change. If these are abnormal other medications may help. A dietitian may also help especially if you are a little overweight. Good luck
facial lypo/high fat diet
Impotence if using Anadrol alone?
- What Do Herpes Pimples Look Like?
- What Can I Do For My Immune System To Keep From Getting Shingles Again?
- What Are The Odds Of Contracting Genital Herpes After Sleeping With Someone Who Has It But Not An Outbreak?
- Type Of Doctor Who Removes Genital Warts
- Topical Creams For Relief For Genital Herpes
- Is Tea Tree Oil To Cure Bacterial Vaginosis?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.